A characterization of symmetric cones through pseudoinverse maps

Chifune Kai, Takaaki Nomura

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we characterize symmetric cones among homogeneous convex cones by the condition that the corresponding tube domains are mapped onto the dual tube domains under pseudoinverse maps with parameter. The condition also restricts the parameter to specific ones.

Original languageEnglish
Pages (from-to)195-215
Number of pages21
JournalJournal of the Mathematical Society of Japan
Volume57
Issue number1
DOIs
Publication statusPublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A characterization of symmetric cones through pseudoinverse maps'. Together they form a unique fingerprint.

  • Cite this